# SDR IPXA09556739

- Difficulty date: July 7, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 052532720
- Condition: Gouged
- Location: Bs 487
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 MAIN CARGO DOOR BS 487 FRAME DOUBLER HAS A SCREW GOUGE G.S. INCHES DOWN FROM STR 14L.  BLEND GOUGE OUT OF LIMITS IAW SRM 52-30-02-1A1, FABRICATED DOUBLER ALODINED, PRIMED AND INSTALLED IAW SRM 51-40-02-0G 51-20-01 AND DWG 65-25327.
